# SDR UPS07M50693

- Difficulty date: July 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB CONSTANT SECTION BARREL NUT BORE RIGHT NR 15 FOUND WITH CORROSION.  CORROSION REMOVED PER SRM 51-21-01 VII R38.  BORE BOTTOM SURFACE REMN BLEND OUT 0.065" DEEP.  BORE REAMED TO 1.067 INCH DIA, REMN BLEND OUT 0.050 INCH DEEP, FOUND EXCEED LIMITS PER EO-MD11-5510-19409-L. 10X MAGNIFICATION INSP C/O, FOUND NO CORROSION.  REPAIR SLEEVE BUSHING FAB & PROTECTED.  SEALANT APPLIED & SLEEVE BUSHING INSTALLED.  REPAIR C/O AT BARREL NUT BORE 15 IS ACCEPTABLE.
